# SDR CA000516020

- Difficulty date: May 4, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Cvac 580
- Engine: Allsn 501D13
- Propeller: Allsn A6441*
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Bolt
- Part number: 66547775940
- Condition: Broken
- Location: Filter Assy
- Component: Filter Assy, Purolator, 6815922
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) CREW OBSERVED A REDUCTION OF HP, FF, TIT AND LOW PRESS FUEL LIGHT ON NR 1 ENGINE.  ALSO NOTICED RAPID LOSS OF FUEL IN LEFT WING TANK.  ENGINE SHUT DOWN AND FUEL TANK S/O CLOSED.  LP FUEL BOWL FAILED DUE TO CENTER BOLT BROKEN AT END OF THREADS.  BOLT REPLACED.
